# SDR SWAA2024081321931

- Difficulty date: August 3, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 59,419 hours, 35,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB DOOR AFT CORNER SCUFF PLATE CRACKED<[01] REMOVED; REPAIRED AND REINSTALLED SCUFF PLATE IAW SRM 53-60-15 AND AMM 53-11-02 LEAK CHECK ACCOMPLISHED ON TTG8Q00DCW18 STEP 11;[02] VERIFIED CORRECTIVE ACTION STEP 1.
